# SDR CALA2021041600483

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 104,039 hours, 10,590 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: Bs1968 S35-36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM BLOWER EXHAUST VENT AT ST1968 S-35L-36L FUSELAGE SKIN CORROSION. (AFT VENT). DISCOVERED DURING D-1 CHECK HAECO XMN STA 1968 FUSELAGE SKIN VACUUM BLOWER EXHAUST VENT PORT CORROSION AREA REPAIRED AS PER SRM 53-70-01 REPAIR 1 REV 85 AND ECRA 5331-02712. INITIAL FASTENERS AT CRITICAL ROW ZERO TIMED. DIP REQUIRED TO REINSPECT REPAIR AT 30,000 FC FROM TIME OF INSTALL PER SRM 53-70-01-2R-1 TABLE 202 REPAIR 1. A/C FC = 10590. WITH A REPEAT INSPECTION AT 8,000 FC . INITAL INSPECTION AT 40,590 FC REPEAT AT 8,000 FC. WORK PERFOM BY HAECO XMN ON HANGAR NRC 9433151 DIP FOR REPEAT INSPECTION AT 40,590 FC WITH A REPEAT INSPECTION AT 8,000 FC REF NDT PART 6 51-00-01. A/C TOTAL FC = 10590. OK TO PLACE ON DIP PER SRM 53-70-01-2R-1 AND ECRA 5331-02712, INITIAL INSPECTION AFTER 30000 FC DUE TO HOLES BEING ZERO TIMED, AND 8000 FC THERE AFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
